EconPapers    
Economics at your fingertips  
 

Dynamic Multinomial Ordered Choice with an Application to the Estimation of Monetary Policy Rules

Basu Deepankar () and Robert de Jong
Additional contact information
Basu Deepankar: Ohio State University

Studies in Nonlinear Dynamics & Econometrics, 2007, vol. 11, issue 4, 1-35

Abstract: We present a novel specification of a dynamic multinomial ordered choice model, where the latent variable is a function of strictly stationary exogenous variables and lags of the choice variable. We prove that such a model with weakly dependent errors will have a strictly stationary solution which is L-2 near epoch dependent. We also derive consistency and asymptotic normality of the maximum likelihood estimator for a probit specification of the model. We illustrate a possible application of the model by estimating a discrete version of a robust ``difference" monetary policy rule for the period 1990:2006 at a monthly frequency.

Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/snde.2007.11.4/sn ... .1507.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:11:y:2007:i:4:n:2

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/snde

Access Statistics for this article

Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach

More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2019-08-06
Handle: RePEc:bpj:sndecm:v:11:y:2007:i:4:n:2